Paraneck-DS (SYRUP)

Product Description

COMPOSITIONS :

Each 5 ml contains: Paracetamol IP 250mg

PACKING :

1X60ml

INDICATIONS :

Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothachescolds, and fever.

USES :

Paracetamol belongs to a group of medicines called pain-killers or analgesics. It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. It is also used to help reduce a fever (high temperature).

SIDE EFFECTS

Immediate medical advice should be sought in the event of an overdose, even if you or your child seem well, because of the risk of delayed, serious liver damage.

There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.

Reviews

There are no reviews yet.

Be the first to review “Paraneck-DS (SYRUP)”